# SDR 96UAL900679

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Fill Valve
- Condition: Not Closed
- Location: Potable Water
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED POTABLE WATER QUANTITY DROPPED TO ZERO AFTER TAKEOFF ACCOMPANIED BY AN EXTERNAL AIR NOISE NEXT TO DOOR 2R.  FLIGHT DIVERTED TO PIT.  INSPECTED AIRCRAFT, FOUND ALL DOORS CLOSED.  INSPECTION REVEALED WATER FILL VALVE IN OPEN POSITION.  CLOSED SAME.  FLIGHT CONTINUED TO LAX.  OPERATION CHECKS NORMAL.
